Journal of Applied Probability

On the growth of the one-dimensional reverse immunization contact processes

A. Tzioufas

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We are concerned with the variation of the supercritical nearest-neighbours contact process such that first infection occurs at a lower rate; it is known that the process survives with positive probability. Regarding the rightmost infected of the process started from one site infected and conditioned to survive, we specify a sequence of space-time points at which its behaviour regenerates and, thus, obtain the corresponding strong law and central limit theorem. We also extend complete convergence in this case.

Article information

J. Appl. Probab., Volume 48, Number 3 (2011), 611-623.

First available in Project Euclid: 23 September 2011

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 82C22: Interacting particle systems [See also 60K35]

Contact process Kuczek-type argument


Tzioufas, A. On the growth of the one-dimensional reverse immunization contact processes. J. Appl. Probab. 48 (2011), no. 3, 611--623. doi:10.1239/jap/1316796902.

Export citation